Nonparametric predictive inference for competing risks

Coolen-Maturi, Tahani and Coolen-Schrijner, Pauline and Coolen, Frank P. A. (2010) Nonparametric predictive inference for competing risks. Journal of Risk and Reliability, 224 (1). pp. 11-26. ISSN 1748-006X. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1243/1748006XJRR263
Item Type: Article
Subjects: H Social Sciences > HA Statistics
Q Science > QA Mathematics (inc Computing science) > QA276 Mathematical statistics
Divisions: Faculties > Social Sciences > Kent Business School > Management Science
Depositing User: Tahani Coolen-Maturi
Date Deposited: 21 Nov 2011 07:32
Last Modified: 12 Jun 2014 09:58
Resource URI: https://kar.kent.ac.uk/id/eprint/28452 (The current URI for this page, for reference purposes)
  • Depositors only (login required):